# SDR 0002289998

- Difficulty date: June 27, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- Aircraft time: 78,077 hours, 75,201 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Stop
- Condition: Worn
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SLAT DISAGREEMENT LIGHT ILLUMINATED WITH ROLL TO THE LEFT ON SLAT EXTENSION. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND FOUND STOPS ON LEFT TELESCOPING DUCT WORN.    REPLACED STOPS. OPERATIONAL CHECK NORMAL. AIRCRAFT RETURNED TO SERVICE.
